# SDR AC2A072791

- Difficulty date: April 16, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 104 hours
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 065001580211
- Part serial: 1221
- Condition: Failed
- Location: Cockpit
- Part time: 105 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFCS PIT CAUTION LIGHT DURING AP2 TEST.  AP2 & SAS2 CAUTION LIGHT REMAINS ON AFTER COMPLETION OF TEST.  AFCS PIT CAUTION LIGHT ILLUMINATES WHEN IN AP2. REPLACED WITH NEW PART.
